Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Since quitting Topamax...

Posted by Sooshi on April 2, 2004, at 18:00:24

In reply to Re: Nobody takes ZONEGRAN??? Sooshi, posted by Cinnaman on April 2, 2004, at 14:21:14

Hi Cinnaman,
I'm sorry to hear that you're doing so bad on Zonegran! You're symptoms sound just like what I was experiencing on Topamax. Fortunately for me, I have NONE of those side effects so far with Zonegran, and am doing quite well with it. Since quitting Topamax and going on Zonegran, I can:

See again!
Drink/taste soda! (although I don't...trying to cut back)
Find the simplest of words again!
Toes and fingers don't tingle!
Acne - GONE!!!
Irritation/Anxiety is gone!

BUT, one of the side effects I am still getting is weight loss, which I need quite badly and don't mind at all!

I hope you find something better that works for you - have you tried other mood stabilizers? I'm assuming you have, since Zonegran is usually way on down the line in the order of MS's.

Let me know how you're doing,
Sooshi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sooshi thread:321837
URL: http://www.dr-bob.org/babble/20040402/msgs/331878.html